Let
@article{ASNSP_2004_5_3_3_447_0, author = {Mauceri, Giancarlo and Meda, Stefano and Sj\"ogren, Peter}, title = {Sharp estimates for the {Ornstein-Uhlenbeck} operator}, journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze}, pages = {447--480}, publisher = {Scuola Normale Superiore, Pisa}, volume = {Ser. 5, 3}, number = {3}, year = {2004}, mrnumber = {2099246}, zbl = {1116.47036}, language = {en}, url = {https://www.numdam.org/item/ASNSP_2004_5_3_3_447_0/} }
TY - JOUR AU - Mauceri, Giancarlo AU - Meda, Stefano AU - Sjögren, Peter TI - Sharp estimates for the Ornstein-Uhlenbeck operator JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 2004 SP - 447 EP - 480 VL - 3 IS - 3 PB - Scuola Normale Superiore, Pisa UR - https://www.numdam.org/item/ASNSP_2004_5_3_3_447_0/ LA - en ID - ASNSP_2004_5_3_3_447_0 ER -
%0 Journal Article %A Mauceri, Giancarlo %A Meda, Stefano %A Sjögren, Peter %T Sharp estimates for the Ornstein-Uhlenbeck operator %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 2004 %P 447-480 %V 3 %N 3 %I Scuola Normale Superiore, Pisa %U https://www.numdam.org/item/ASNSP_2004_5_3_3_447_0/ %G en %F ASNSP_2004_5_3_3_447_0
Mauceri, Giancarlo; Meda, Stefano; Sjögren, Peter. Sharp estimates for the Ornstein-Uhlenbeck operator. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 5, Tome 3 (2004) no. 3, pp. 447-480. https://www.numdam.org/item/ASNSP_2004_5_3_3_447_0/
[1] Harmonic analysis on semigroups, Ann. of Math. 117 (1983), 267-283. | MR | Zbl
,
[2] Banach space operators with a bounded
[3] Harmonic analysis and ultracontractivity, Trans. Amer. Math. Soc. 340 (1993), 733-752. | MR | Zbl
- ,[4] “Heat Kernels and Spectral Theory”, Cambridge Tract. in Math. 92, Cambridge University Press, Cambridge, 1989. | MR | Zbl
,[5] The hypercontractive approach to exactly bounding an operator with complex Gaussian kernel, J. Funct. Anal. 87 (1989), 1-30. | MR | Zbl
,[6] Spectral multipliers for the Ornstein-Uhlenbeck semigroup, J. Anal. Math. 78 (1999), 281-305. | MR | Zbl
- - - ,[7] Functional Calculus for the Ornstein-Uhlenbeck Operator, J. Funct. Anal. 183 (2001), 413-450. | MR | Zbl
- - - - ,[8] Holomorphy of spectral multipliers of the Ornstein-Uhlenbeck operator, J. Funct. Anal. 210 (2004), 101-124. | MR | Zbl
- - ,
[9] Estimates for translation invariant operators in
[10] “The Analysis of Linear Partial Differential Operators”, Vol. 1 Springer Verlag, Berlin, 1983.
,[11] A general multiplier theorem, Proc. Amer. Math. Soc. 110 (1990), 639-647. | MR | Zbl
,[12] The free Markov field, J. Funct. Anal. 12 (1973), 211-227. | MR | Zbl
,[13] “Topics in Harmonic Analysis Related to the Littlewood-Paley Theory”, Annals of Math. Studies, No. 63, Princeton N. J., 1970. | MR | Zbl
,